# SDR USAA960522

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 917
- Part time: 35,101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CRACK .375 INCHSTATION 917 BETWEEN STRINGERS 21L AND 22L SKIN.  INSTALLED DOUBLER, REPAIREDPER SRM 53-30-3.  (M)
